# SDR UIEA2017110902216

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,360 hours, 20,013 cycles
- System (JASC): 2610 · Detection System
- Part: Control Panel
- Part number: 233T620413
- Part serial: 000797
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE DETECTION CONTROL PANEL BACKGROUND LIGHTING INOPERATIVE.   REMOVED AND REPLACED FIRE OVERHEAT TEST PANEL IAW AMM 26-11-01.   OPS CHECKED NORMAL.
